i was given etodolac 200mg for a foot injury, can i take it for this painful elbow, it is swollen and hurts really bad, also i took 2 motrin at 600am this morning found the etodolac at 900am and took one 200mg pill, could this be a problem?
Etodolac is a nonsteroidal anti-inflammatory drug (NSAID), as is Motrin.
It shouldn't be a problem that you took the Etodolac so soon after taking the Motrin but would not recommend you do it again. It would be wise to eat something as soon as you can because both NSAIDs can upset your tummy.
In the meantime stick with just one of the NSAIDs - choose which one gives you the most relief.
See your doctor if your symptoms persist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe shoulder pain. I have a ct-scan, x-ray and MRI on Monday. I can not move without being
Posted 22 Sep 2011 • 3 answers
Posted 15 Jul 2013 • 1 answer
Posted 10 Mar 2015 • 2 answers
I'm taking acetaminophen-codeine #3 and is making my arm below my elbow down swollen what should do?
Posted 14 May 2017 • 0 answers
Posted 4 Nov 2017 • 0 answers